RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1994, Volume 35, Number 4, Pages 715–718 (Mi smj714)  

On the Gale–Nikaidô–Inada fundamental theorem on univalence of mappings

V. A. Aleksandrov


Full text: PDF file (341 kB)

English version:
Siberian Mathematical Journal, 1994, 35:4, 637–639

Bibliographic databases:

UDC: 517.5
Received: 17.02.1993

Citation: V. A. Aleksandrov, “On the Gale–Nikaidô–Inada fundamental theorem on univalence of mappings”, Sibirsk. Mat. Zh., 35:4 (1994), 715–718; Siberian Math. J., 35:4 (1994), 637–639

Citation in format AMSBIB
\Bibitem{Ale94}
\by V.~A.~Aleksandrov
\paper On the Gale--Nikaid\^o--Inada fundamental theorem on univalence of mappings
\jour Sibirsk. Mat. Zh.
\yr 1994
\vol 35
\issue 4
\pages 715--718
\mathnet{http://mi.mathnet.ru/smj714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302424}
\zmath{https://zbmath.org/?q=an:0883.26008}
\transl
\jour Siberian Math. J.
\yr 1994
\vol 35
\issue 4
\pages 637--639
\crossref{https://doi.org/10.1007/BF02106605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PH24300001}


Linking options:
  • http://mi.mathnet.ru/eng/smj714
  • http://mi.mathnet.ru/eng/smj/v35/i4/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:206
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019